# SDR PLGA970619A

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Tq Ind
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4389 - THERE WAS NO TORQUE INDICATION FROM RIGHT ENGINE DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  CREW FOUND CIRCUIT BREAKER FOR RIGHT TORQUE INDICATOR OPEN.  RESET BREAKED AND INDICATION WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
